# SDR COMA0260011

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 9,111 hours, 9,293 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5400 FLAPS FAILED AT 26 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
